Volume 14, Issue 1 (4-2019)                   IJMSI 2019, 14(1): 159-165 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Modak S, Noiri T. Some Generalizations of Locally Closed Sets. IJMSI. 2019; 14 (1) :159-165
URL: http://ijmsi.ir/article-1-983-en.html

Arenas et al. [1] introduced the notion of lambda-closed sets as a generalization of locally closed sets. In this paper, we introduce the notions of lambda locally closed sets, Lambda_lambda closed sets and lambda_g-closed sets and obtain some decompositions of closed sets and continuity in topological spaces.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb